Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Red spots that grow to become abscesses. What is wrong?

hi doctor.. I am a medical student and came to me medical condition of a child aged 2 years complaining from itchy red spots and red spots grow and become abscesses giving some times pus out of them ?? Described his ointment fusiderm with antibiotic syrup?? And refused to give him topical cortisone ... What do you think?? The diagnosis of the situation?? Is therapy right?? Thank you
Asked On : Sun, 5 Aug 2012
Answers:  1 Views:  71
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Pediatrician, Surgery 's  Response
Thank you for your query
Corticosteroids should not be prescribed for these conditions. Oral antibiotics along with some topical antibiotics should resolve the issue. You were right in your prescription
Hope that helps
Answered: Fri, 8 Feb 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor